Methadone is not the best idea to take coming off lortabs, but others here can give you advice since I have never been on it, but I do know methadone w/d's will be a lot worse than lortabs. There is also suboxone, but there is also the choice of tapering off the tabs and getting some aftercare to stay off them instead of a maintenance drug. Methadone has helped to save lives, but normally used for those with herion and oxy addictions in most cases. Good luck and do your research on it. Take care. Oh and how many lortabs are you taking?
I am taking anywhere from 15-20 daily. How long were u on methadone? and the doc said since I dont have insurance the mehadone would be alot cheaper than suboxone. Please tell me I have not made another grizzly mistake!
I am not saying you made a mistake, since I have never been on it. That's why it's best you get more advice here by those who have been through it and you will soon. There are pro's and con's both ways.
I have been on oxys befor and i told myself i cant live like this never sleeping,eating so i went on lortabs and now they arnt working. I know mehadone is a cheaper drug but i dont know all the ins and outs. I know everyones body is different. Thankyou for your concern! i guess im still scared of feeling like **** and my blood press. is sky high and dont want a trip to hospital with no insurance.
If your BP is sky high you need to get to the doctor or ER and get that under control.
I take blood press. meds but, they dont seem to work. I dont have the money to go to the hospital. I just filed bank rup. so im not sure what to do. I dont know if its because of going from pills to methadone or if i had problems befor being a addict.
hi welcome to the forum....well it sounds like your already on methadone if so make it a quick run to just get clean of your lortab addiction ...if I where you I would taper off the lortabs instead of going the methadone route ....your trading an addiction for a worst addiction...I spent 6 1/2 yrs on methadone...was prescribed it for sever pain in my back
but it quickly got out of control and I eventually wound up on 150mg and had a huge addiction to break...It took 8 1/2 mo to get off it and to say the least it was difficult
if you can switch back to the pills just start taking one less pill every 3 days or so
it will be alot ezer then getting off methadone...if your already on methadone dont mix it with lortabs its ment as an opiate substitute ..it wont get you high like the lortabs but will keep you from going into withdrawals....as for your situation..if I were you I would tell the clinic you want off it asap you can taper off it to minumise your withdrawals but you cant avoid them if you taper slowly they will be managable
I got a formula from a neo/natal nurse that brings babys off heroin ,methadone ext and I used it and it worked well for me..it goes 10% drop in dose every 72 hr
your clinic may say its to fast but trust me its safe for a baby and is very doable
sometimes you have to give your body a bit more time like a week to adjust to your dose..but do yourself a big favor and get off it as quickly as possible b/4 it gets its hooks in you deep..its a real mother to kick if you stay on it for a long time like I did so keep your dose low and get yourself off as soon as you can..good luck and god bless....Gnarly
wait....did you mean youre taking hydro's WITH the methadone?
Or using done to get off the hydro's?
Im sorry if i confused anyone. I went off the lortabs couple of days ago and im on 30mg of methadone. It doesnt seem to help with pain though i know it will take more time than this. I dont know much on methadone though im not sure right now what to think.
Did your doctor tell you much about the methadone? Write your questions down for the next time you go in too. As for the BP you really need to have someone check that out. Maybe a change in meds is all it will be........sara